Title: Асимптотические свойства некоторых нелинейных игр преследования
Authors: Лагунов, В.Н.
Issue Date: 1971
Publisher: Издательство Академии наук СССР
Citation: Лагунов, В.Н. Асимптотические свойства некоторых нелинейных игр преследования / В.Н. Лагунов // Доклады Академии наук СССР.- Москва : Наука, 1971. – Т. 197, №2. – С. 271-274.
URI: https://elib.gsu.by/handle123456789/72209
ISSN: УДК 517.91
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Лагунов_Асимптотические.pdf9.88 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.